# SDR 95ZZZX5601

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18MC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300143
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 78011
- Condition: Broken
- Location: Nr 6 Exhaust
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

NR 6 EXHAUST STACK BROKEN AT FLANGE.  LEAKING EXHAUST GASSES DAMAGED WIRING AND COWL NEXT TO STACK.  PROBLEM OCCURRED DURING CLIMB-OUT, ENGINE WAS SECURED AND AIRCRAFT LANDED WITHOUT INCIDENT.  TIME ON STACK UNKNOWN.  BREAK APPEARED TO HAVE OCCURRED OVER A SHORT PERIOD OF TIME AS INDICATED BY EXHAUST GAS STAIN ON BROKEN PIECES.  VISUAL INSPECTION OF EXHAUST PARTS MAY NOT BE ENOUGH AS THE CONSTANT HEAT CYCLING FATIGUES THE PARTS.
